# SDR SROM200400045

- Difficulty date: April 4, 2004
- Submitted: April 5, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3453711
- Condition: Damaged
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION STA 651 FLOORBEAM, BL O REPAIR ANGLE HAS A FASTNER GIVING SHORTED ON P/N 65C34537-11 ANGLE.  TRIMMED P/N 65C34537-11 ANGLE, FLAP PEENED, TREATED, PRIMED AND INSTALLED IAW ASA EA 5310-02318 AND AAR EA 10312.
